journal6 ›› 2012, Vol. 33 ›› Issue (5): 16-18.DOI: 10.3969/j.issn.1007-2985.2012.05.004

• Mathematics • Previous Articles     Next Articles

Asymptotic Behavior of the Toda Equation


  1. (Department of Mathematics and Physics,North China Electric Power University,Beijing 102206,China)
  • Online:2012-09-25 Published:2012-11-30
  • About author:LIU Yong(1980-),male,born in Jiangying City,Jiangsu Province,lecturer;research area are nonlinear analysis and nonlinear elliptic equations.
  • Supported by:

    National Natural Science Foundation of China(11101141);Scientific Research Foundation for the Returned Overseas Chinese Scholars of the State Education Ministry;Doctoral Funding of North China Electric Power University

Abstract: Using the basic property of the interaction potential of exponential type,the asymptotic behavior of the solutions for the Toda equation is studied.It is proved that every solution of the Toda equation is asymptotically linear at infinity.

Key words: Toda equation, asymptotic behavior, Allen-Cahn equation

WeChat e-book chaoxing Mobile QQ